# SDR GTIA2023061237256

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 19,161 hours, 8,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D5211081920000
- Condition: Damaged
- Location: L1 Door
- Part time: 19,162 hours, 8,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO MWI 2803435-02 BOTTOM OF L1 DOOR AFT CORNER BENT BY JETBRIDGE RAF 01 CREATED AND SDR SUBMITTED -ACCOMPLISHED  REPAIR OF BOTTOM AFT CORNER OF L1 DOOR AREA PER A321 SRM 52-10-00-300-03 CAT B REPAIR REQUIRES RE-INSPECT AT 60000 FC FROM EMBODIMENT PER SRI 52-10-00-205-002
